# SDR R61A202101170060

- Difficulty date: December 30, 2020
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND RT INBOARD SEAT TRACK BETWEEN FR 43-59 CORRODED.  REPLACED RT INBOARD SEAT TRACK PN 170-99451-003, IAW EMB SRM 51-43-03, 51-42-01, 51-41-01.  SEE AAR NRC 4500833-2000-0020 FOR WORK PERFORMED.
